# SDR ASAA2019112653450

- Difficulty date: November 25, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 24,136 hours, 7,792 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Fan Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE TASK CARD# 78472010 (FAN BLADE LUBE) #2 ENGINE FAN BLADE SPACERS AT LOCATIONS 3,5,22,23,24 ARE DISBONDING. GROUNDED - YES. REMOVED AND REPLACED FAN BLADE SPACERS AT LOCATIONS 3,5,22,23,23 REF B737-900 AMM 72-21-02-000-802-F00 AND TASK CARD# 78472010.
